# SDR CA080718003

- Difficulty date: July 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139322001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLT NR 5820, CAPTAINS SIDE WINDSHIELD CRACKED. WINDOW CRACKED FROM LOWER LT CORNER TO UPPER RT CORNER. CALLED AMERICAN EAGLE AND THEY DETERMINED IT WAS THE INNER PLY. ACFT TO FERRY IN THE MORNING TO COS.  CAPTAIN SIDE WINDSHIELD R&R.
